Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Headache, fever, rashes on genital, whitish yellow patches on tongue. Is it flu and diaper rash?

My 3 yr old little boy had a headache 2 days ago, yesterday woke up with a 103 fever which would break with motroin and tylenol also yesterday he had developed a rash on his genital area and had whitish yellow patches on his tongue . today the fever has gone but the rash is spreading up his trunk and down his legs his checks are bright red and the white patches on his tongue is gone but now its red and looks like it has little bumps all over it. He will barely drink and doesnt want to eat anything is this more than just the flu and diaper rash?
Asked On : Sat, 2 Mar 2013
Answers:  1 Views:  68
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response

Thank you for your query.

The description suggests that your son is having a viral rash which shall take some time to disappear. As his temperature has returned to normal I suggest that you wait for another day or two and you should notice that the rash shall recede.

I hope I have answered your query to your satisfaction.

Wishing your son an early recovery.


Answered: Wed, 6 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor